# SDR CA150410009

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) EXTERNAL FUEL LEAK NOTED FROM LOWER SECTION OF FUEL METERING MODULE, FMM.  CUSTOMER SUSPECTED BLANKING CAP PACKING ISSUE.  THE PACKING WAS REPLACED & LEAK CONTINUED.  THE FMM WAS REPLACED & CRACK NOTED ON UNDERSIDE OF FMM.  THE FMM WAS REQUESTED TO BE RETURNED.
